A 39-year-old man with diarrhea and abdominal pain after chemotherapy for acute leukemia

S. J. Thaler, Carolyn Compton

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)277-284
Number of pages8
JournalNew England Journal of Medicine
Volume336
Issue number4
DOIs
StatePublished - Jan 23 1997
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Cite this

A 39-year-old man with diarrhea and abdominal pain after chemotherapy for acute leukemia. / Thaler, S. J.; Compton, Carolyn.

In: New England Journal of Medicine, Vol. 336, No. 4, 23.01.1997, p. 277-284.

Research output: Contribution to journalArticle

@article{695db37914e0484e9ea396324a90168c,
title = "A 39-year-old man with diarrhea and abdominal pain after chemotherapy for acute leukemia",
author = "Thaler, {S. J.} and Carolyn Compton",
year = "1997",
month = "1",
day = "23",
doi = "10.1056/NEJM199701233360408",
language = "English (US)",
volume = "336",
pages = "277--284",
journal = "New England Journal of Medicine",
issn = "0028-4793",
publisher = "Massachussetts Medical Society",
number = "4",

}

TY - JOUR

T1 - A 39-year-old man with diarrhea and abdominal pain after chemotherapy for acute leukemia

AU - Thaler, S. J.

AU - Compton, Carolyn

PY - 1997/1/23

Y1 - 1997/1/23

UR - http://www.scopus.com/inward/record.url?scp=1842413131&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1842413131&partnerID=8YFLogxK

U2 - 10.1056/NEJM199701233360408

DO - 10.1056/NEJM199701233360408

M3 - Article

VL - 336

SP - 277

EP - 284

JO - New England Journal of Medicine

JF - New England Journal of Medicine

SN - 0028-4793

IS - 4

ER -